breed

Q. I think my poodle ingested a small amt of zanaflex. I found a capsule where he bit into it very little gone. He has increased heart rate no N/V/D

A. If your dog has ingested a toxic amount of medication it is best to contact your vet or Animal Poison Control ASAP. If you are in the US there is a hotline at (888) 426-4435 however there is a fee for this service. Zanaflex is a muscle relaxant so your dog may experience some lethargy or loss of muscle control. If you see symptoms such as loss of consciousness, seizure, vomiting, or other signs of distress care should be sought immediately.

Answered By
JESSICA L DESROSIERS

Was this helpful?


Related Questions

Related Articles


Cushing's Disease in Dogs

Hyperadrenocorticism in Dogs The endocrine system is the collective system of organs that control hormones in the body, one of which is the cortisone hormone, responsible for protein and carbohydrate metabolism in the body....

Read More
Parvo in Dogs

Canine Parvovirus Infection in Dogs The canine parvovirus (CPV) infection is a highly contagious viral illness that affects dogs. The virus manifests itself in two different forms. The more common form is the intestinal form,...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading